American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58A10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Scott O. Wilson. Differential forms, fluids, and finite models. Proc. Amer. Math. Soc. 139 (2011) 2597-2604. MR 2784829.
Abstract, references, and article information   
View Article: PDF

[2] Jean Van Schaftingen. Limiting fractional and Lorentz space estimates of differential forms. Proc. Amer. Math. Soc. 138 (2010) 235-240. MR 2550188.
Abstract, references, and article information   
View Article: PDF

[3] Irina Mitrea and Marius Mitrea. A remark on the regularity of the div-curl system. Proc. Amer. Math. Soc. 137 (2009) 1729-1733. MR 2470831.
Abstract, references, and article information   
View Article: PDF

[4] Shusen Ding. Two-weight Caccioppoli inequalities for solutions of nonhomogeneous $A$-harmonic equations on Riemannian manifolds. Proc. Amer. Math. Soc. 132 (2004) 2367-2375. MR 2052415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] P. Domanski and B. Jakubczyk. Linear continuous division for exterior and interior products. Proc. Amer. Math. Soc. 131 (2003) 3163-3175. MR 1992857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Shusen Ding. Weighted Caccioppoli-type estimates and weak reverse Hölder inequalities for $A$-harmonic tensors . Proc. Amer. Math. Soc. 127 (1999) 2657-2664. MR 1657719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Shusen Ding. Weighted Hardy-Littlewood inequality for $A$-harmonic tensors. Proc. Amer. Math. Soc. 125 (1997) 1727-1735. MR 1372027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hans Samelson. Darboux's lemma once more . Proc. Amer. Math. Soc. 123 (1995) 1253-1255. MR 1246536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Leon Karp. Elliptic operators and a theorem of Poincar\'e . Proc. Amer. Math. Soc. 95 (1985) 649-652. MR 810179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] N. Buchdahl. On the relative de Rham sequence . Proc. Amer. Math. Soc. 87 (1983) 363-366. MR 681850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Leon Karp. On Stokes' theorem for noncompact manifolds . Proc. Amer. Math. Soc. 82 (1981) 487-490. MR 612746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. C. Swanson and C. C. Chicone. Equivalence and slice theory for symplectic forms on closed manifolds . Proc. Amer. Math. Soc. 73 (1979) 265-270. MR 516476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Lesley M. Sibner and Robert J. Sibner. A maximum principle for compressible flow on a surface . Proc. Amer. Math. Soc. 71 (1978) 103-108. MR 0482795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Hans Samelson. On Darboux's lemma . Proc. Amer. Math. Soc. 70 (1978) 126-128. MR 0474367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Martin Golubitsky and David Tischler. The nonexistence of globally stable forms . Proc. Amer. Math. Soc. 58 (1976) 296-300. MR 0415656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Daniel M. Kan and Edward Y. Miller. Sullivan's de Rham complex is definable in terms of its $0$-forms . Proc. Amer. Math. Soc. 57 (1976) 337-339. MR 0410737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] P. R. Eiseman and A. P. Stone. A note on a differential concomitant . Proc. Amer. Math. Soc. 53 (1975) 179-185. MR 0383445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] W. P. Thurston and H. E. Winkelnkemper. On the existence of contact forms . Proc. Amer. Math. Soc. 52 (1975) 345-347. MR 0375366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Shaw Mong. On cohomology groups of certain subcomplexes of Dolbeault complexes . Proc. Amer. Math. Soc. 38 (1973) 632-636. MR 0314080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1